Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

1305 Publications


1995 | Book Chapter | LibreCat-ID: 51478
@inbook{Hilgert_Neeb_1995, place={Berlin}, title={Symplectic Convexity Theorems, Lie Semigroups, and Unitary Representations}, booktitle={Semigroups in Algebra, Geometry and Analysis}, publisher={De Gruyter}, author={Hilgert, Joachim and Neeb, K.-H.}, editor={Hofmann, K.H. and Lawson, J.D. and Vinberg, E.B.}, year={1995} }
LibreCat
 

1995 | Journal Article | LibreCat-ID: 51436
@article{Hilgert_Neeb_1995, title={Compression Semigroups of Open Orbits on Real Flag Manifolds}, volume={119}, journal={Monatshefte Math.}, author={Hilgert, Joachim and Neeb, K.-H.}, year={1995}, pages={187–214} }
LibreCat
 

1995 | Journal Article | LibreCat-ID: 51432
@article{Hilgert_Neeb_1995, title={Compression Semigroups of Open Orbits in Complex Manifolds}, volume={33}, journal={Arkiv för mat.}, author={Hilgert, Joachim and Neeb, K.-H.}, year={1995}, pages={293–322} }
LibreCat
 

1995 | Journal Article | LibreCat-ID: 51435
@article{Hilgert_Neeb_1995, title={Groupoid C*-Algebras of Order Compactified Symmetric Spaces}, volume={21}, journal={Japan. J. Math.}, author={Hilgert, Joachim and Neeb, K.-H.}, year={1995}, pages={117–188} }
LibreCat
 

1995 | Journal Article | LibreCat-ID: 51433
@article{Hilgert_Neeb_1995, title={Wiener-Hopf Operators on Ordered Homogeneous Spaces}, volume={132}, journal={J. Funct. Anal.}, author={Hilgert, Joachim and Neeb, K.-H.}, year={1995}, pages={86–118} }
LibreCat
 

1995 | Journal Article | LibreCat-ID: 51434
@article{Hilgert_1995, title={Streitfragen der Mathematik in Forschung und Lehre}, volume={18}, journal={mathematica didactica}, author={Hilgert, Joachim}, year={1995}, pages={93–108} }
LibreCat
 

1995 | Journal Article | LibreCat-ID: 51437
@article{Hilgert_Neeb_1995, title={Maximality of Compression Semigroups}, volume={50}, journal={Semigroup Forum}, author={Hilgert, Joachim and Neeb, K.-H.}, year={1995}, pages={205–222} }
LibreCat
 

1995 | Conference Paper | LibreCat-ID: 40655
@inproceedings{Rösler_1995, title={Bessel-type signed hypergroups on R}, booktitle={Probability measures on groups and related structures XI (Oberwolfach 1994)}, publisher={World Scientific}, author={Rösler, Margit}, year={1995}, pages={292–304} }
LibreCat
 

1994 | Journal Article | LibreCat-ID: 16541
@article{Dellnitz_Melbourne_1994, title={Generic movement of eigenvalues for equivariant self-adjoint matrices}, DOI={10.1016/0377-0427(94)90032-9}, journal={Journal of Computational and Applied Mathematics}, author={Dellnitz, Michael and Melbourne, Ian}, year={1994}, pages={249–259} }
LibreCat | DOI
 

1994 | Book Chapter | LibreCat-ID: 16544
@inbook{Dellnitz_Scheurle_1994, place={Dordrecht}, title={Eigenvalue Movement for a Class of Reversible Hamiltonian Systems with Three Degrees of Freedom}, DOI={10.1007/978-94-011-0956-7_9}, booktitle={Dynamics, Bifurcation and Symmetry}, author={Dellnitz, Michael and Scheurle, Jürgen}, year={1994} }
LibreCat | DOI
 

1994 | Book Chapter | LibreCat-ID: 16549
@inbook{Dellnitz_Golubitsky_Nicol_1994, place={New York, NY}, title={Symmetry of Attractors and the Karhunen-Loève Decomposition}, DOI={10.1007/978-1-4612-0859-4_4}, booktitle={Trends and Perspectives in Applied Mathematics}, author={Dellnitz, Michael and Golubitsky, Martin and Nicol, Matthew}, year={1994} }
LibreCat | DOI
 

1994 | Journal Article | LibreCat-ID: 17014
@article{Dellnitz_1994, title={Collisions of chaotic attractors}, journal={Schlaglichter der Forschung: Zum 75. Jahrestag der Universität Hamburg}, author={Dellnitz, Michael}, year={1994}, pages={411–428} }
LibreCat
 

1994 | Book Chapter | LibreCat-ID: 51481
@inbook{Hilgert_Neeb_1994, place={Singapore}, title={Poisson Lie Groups and Non-LInear Convexity Theorems}, booktitle={Generalized Symmetries in Physics}, publisher={World Scientifi}, author={Hilgert, Joachim and Neeb, K.-H.}, editor={Doebner, H.D. and et al.}, year={1994} }
LibreCat
 

1994 | Book Chapter | LibreCat-ID: 51482
@inbook{Hilgert_1994, place={Dordrecht}, series={NATO ASI Series}, title={Radon Transform on Halfplanes via Group Theory}, volume={249}, booktitle={Non-Compact Lie Groups and some of their Applcations}, publisher={KLuwer}, author={Hilgert, Joachim}, editor={Tanner, E.A. and Wilson, R.}, year={1994}, collection={NATO ASI Series} }
LibreCat
 

1994 | Book Chapter | LibreCat-ID: 51480
@inbook{Hilgert_Neeb_1994, place={Boston}, title={A General Setting for Wiener-Hopf Operators}, booktitle={75 Years of Radon Transform}, publisher={International Press}, author={Hilgert, Joachim and Neeb, K.-H.}, editor={Gindikin, S.G. and Michor, P.}, year={1994} }
LibreCat
 

1994 | Journal Article | LibreCat-ID: 51438
@article{Hilgert_Neeb_Orsted_1994, title={The Geometry of Nilpotent Coadjoint Orbits of Convex Type in Hermitian Lie Algebras}, volume={4}, journal={J. Lie Theory}, author={Hilgert, Joachim and Neeb, K.-H. and Orsted, B.}, year={1994}, pages={47–97} }
LibreCat
 

1994 | Journal Article | LibreCat-ID: 51439
@article{Hilgert_Faraut_Ólafsson_1994, title={Spherical Functions on Ordered Symmetric Spaces}, volume={44}, journal={Ann. Inst. Fourier}, author={Hilgert, Joachim and Faraut, J. and Ólafsson, G.}, year={1994}, pages={927–965} }
LibreCat
 

1994 | Journal Article | LibreCat-ID: 51440
@article{Hilgert_Neeb_Plank_1994, title={Symplectic Convexity Theorems and Coadjoint Orbits}, volume={94}, journal={Compositio Math.}, author={Hilgert, Joachim and Neeb, K.-H. and Plank, W.}, year={1994}, pages={129–180} }
LibreCat
 

1994 | Journal Article | LibreCat-ID: 51441
@article{Hilgert_1994, title={A Convexity Theorems for Boundaries of Ordered Symmetric Spaces}, volume={46}, journal={Canad. J. Math.}, author={Hilgert, Joachim}, year={1994}, pages={746–757} }
LibreCat
 

1994 | Book Review | LibreCat-ID: 51596
@article{Hilgert_1994, title={Leptin, H. und J. Ludwig. Unitary Representation Theory of Exponential Lie Groups (De Gruyter, Berlin, 1994)}, journal={Zentralblatt für Math.}, author={Hilgert, Joachim}, year={1994} }
LibreCat
 

Filters and Search Terms

department=10

Search

Filter Publications

Display / Sort

Citation Style: BibTeX

Export / Embed